Can I take aspirin to relieve stomach pain?

No. Find out cause for stomach pain - i found the best one is by biotics called hpf formula which has many herbs to rid of h. Pylori infection the next one that works well is bromelain even if it is ulcer this heals.
Depends on the cause. There can be several reasons for a stomach pain. It is better to find the cause and then take medications for it. Would be a bad idea to take Aspirin if one has gastritis or stomach ulcers.This goes for Motrin and similar products. Try some antacids or tylenol (acetaminophen) initially as long as you don't have liver problems and then follow up with your doctor.

Related Questions

After taking aspirin I am vomiting and have extreme stomach pain, what could this be?

Pill gastritis. Aspirin, especially un-coated ones, can be very irritating to an empty stomach, and can cause nausea/vomiting and pain. You should eat or drink with aspirin, and consider the "enteric-coated" types. Also, use the lowest mg recommended for your condition (81 or 162 if don't require 324mg). If pain comes on, antacid should stop. If not, ask your dr. Read more...

What should I do if I have stomach pain and vomiting for hours after taking aspirin?

Stop med. You should stop the Aspirin and see your doctor. The Aspirin is likely causing isses with your stomach that may or not be serious in nature. Read more...

Is there anything other then going to a hospital to get rid of stomach pain caused by a large overdose of aspirin?

It would be silly. For anyone here to tell you of a home remedy. There are many side effects of overdose of Aspirin including ulcer and bleeding, kidney problem and acid-base disturbance, liver problem, etc.. It would be devastating if we tell you not to go to the hospital, and please do so. Read more...

I took Zoloft (sertraline) and aspirin 81 together. Now I have stomach pain for the last six hours. Should I call a doctor?

Likely, *but* ... More information would help. At the worst, the stomach pain could be serious - a bleed - and that is not something to trifle with. But when you do call, the additional information you will want to have ready is the food you did or didn't eat around the same time, any other medications you're on, any other health conditions. In any case, definitely agree, call your doctor's office to work through. Read more...

After taking painkiller for migraine fiorinal (aspirin butalbital and caffeine) I have really bad stomach pain. How do I treat it?

Stop taking med. So you want to take a drug to stop side effect of another drug? Why not just stop taking 1st drug? In the case of migraines, find another option that doesn't cause stomach aches (possibly due to aspirin). Chat w/your family doc about options. Check out http://alvinblin.blogspot.com/2012/04/evidence-based-migraine-prevention.html for prevention options. Read more...